# SDR ASAA2023052743369

- Difficulty date: May 27, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N974AK
- Make and model: Boeing 737-9
- Aircraft serial: 64963
- Aircraft time: 4,257 hours, 1,252 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER PRESSING RECALL THE SPEED TRIM FAIL LIGHT ILLUMINATED THE LIGHT EXTINGUISHED WITH THE MASTER CAUTION RESET. GROUNDED - YES. ACCOMPLISHED B737-9 IFIM TASK 22-11-00-810-D71 AND IFIM TASK 22-11-00-810-C61 ALSO ACCOMPLISHED DFCS BITE LIBRARY TEST. ALL TESTS PASSED.
